Table of Contents
International Journal of Analysis
Volume 2013, Article ID 424686, 9 pages
http://dx.doi.org/10.1155/2013/424686
Research Article

Universality Properties of a Double Series by the Generalized Walsh System

Faculty of Applied Mathematics, State Engineering University of Armenia, Teryan Street 105, 375049 Yerevan, Armenia

Received 16 December 2012; Accepted 2 April 2013

Academic Editor: Frédéric Robert

Copyright © 2013 Sergo A. Episkoposian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a question on existence of a double series by the generalized Walsh system, which is universal in weighted spaces. In particular, we construct a weighted function and a double series by generalized Walsh system of the form with the for all , which is universal in concerning subseries with respect to convergence, in the sense of both spherical and rectangular partial sums.